# SDR HNAA2022042500171

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,951 hours, 45,395 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  649     21-32  2725351  23APR22  CLT  CLOSE
      AT 34,000 FEET. CABIN DIFFERENTIAL PRESSURE INDICATED 8.1 IN AMBER. CABIN ALTTITUDE INDICATED 9700. INDCATIONS STABILIZED AFTER DESCENT DOWN TO 15K FEET (CAB ALT INDICATED 2300 FT).  PRESURIZATION CONTROL IN AUTO MODE.
FACT  23APR22  20:09  CLT
            MX RE-ACTIVATED AND SECURED THE ELECTRO-PNEUMATIC VALVE OPEN, SEE LOGPAGE 272536-1 FOR NEW DEFERRAL.
SUPPLEMENTAL INFORMATION: R&R'D MANUAL PRESSURE CONTROLLER IAW AMM 21-32-02.
            OPS CHECK GOOD IAW AMM 21-31-00-700-801A. CLEAR MEL
